Police have issued a warning over a rogue batch of heroin that may be to blame for the death of one man and six other near-fatalities in south Wales.
Those taking the batch quickly become unconscious
Police say Jonathan Pincott, 24, died from a suspected accidental overdose in a hotel room in Tonyrefail.
Six other people have been treated for overdoses in the past two weeks in Tylorstown, Aberdare, Tonyrefail and Ystrad.
Detectives are appealing for help in tracing the batch of the Class A drug.
Detective Inspector Peter Pope of South Wales Police said: ""It seems to be the case that users of controlled drugs are having an adverse reaction to a batch of heroin they are taking.
"So much so, that those taking it become unconscious and it's only been swift action by ambulance services that saw them being revived.
"People who use illegal drugs are risking their lives at any time, but doubly so if they have had access to this heroin."
People with information are asked to contact Pontypridd police station on 01656 655555 or Crimestoppers on 0800 555111.